zbMATH — the first resource for mathematics

The degree of approximation by polynomials with positive coefficients. (English) Zbl 0116.04602

Full Text: DOI EuDML
[1] Jurkat, W. B., andG. G. Lorentz: Uniform approximation by polynomials with positive coefficients. Duke Math. J.28, 463-474 (1961). · Zbl 0112.29002
[2] Korovkin, P. P.: On the order of approximation of functions by positive linear operators. (Russian) Dokl. Akad. Nauk SSSR114, 1158-1161 (1957). · Zbl 0084.06104
[3] Lorentz, G. G.: Zur Theorie der Polynome vonS. Bernstein. Mat. Sbornik (N.S.),2, 543-556 (1937). · Zbl 0017.39502
[4] ?? Bernstein polynomials. Toronto: Univ. of Toronto Press 1953.
[5] Natanson, I. P.: Konstruktive Funktionentheorie. Berlin: Akademie-Verlag 1955. · Zbl 0065.29502
[6] Timan, A. F.: Theory of approximation of functions of a real variable (Russian). Moscow: Gosizdat 1960. · Zbl 0129.04202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.